# SDR ALGA20123200001

- Difficulty date: March 20, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N865AL
- Make and model: Skrsky S76C
- Aircraft serial: 760564
- Aircraft time: 6,779 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Seal
- Part number: S3007121710PH
- Condition: Worn
- Location: M/R Servo
- Component: Servo
- Component part number: 7665009805110
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PISTON HEAD SEAL WORN CAUSING HIGH LEAKAGE.
